6 doctors weighed in:
Is rapid heartbeat a withdrawal symptom?
6 doctors weighed in

Dr. Michael Borookhim
Internal Medicine
4 doctors agree
In brief: Yes tachycardia can
Occur when you are withdrawing from various agents.
It could however be related to hundreds of other diagnosis.

In brief: Yes tachycardia can
Occur when you are withdrawing from various agents.
It could however be related to hundreds of other diagnosis.
Dr. Michael Borookhim
Dr. Michael Borookhim
Thank
Dr. John Garner
Internal Medicine - Cardiology
In brief: Yep
One of the first to come, more often than not.
May i suggest substance addiction treatment if this is happening to you?

In brief: Yep
One of the first to come, more often than not.
May i suggest substance addiction treatment if this is happening to you?
Dr. John Garner
Dr. John Garner
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors